# SDR UALA2011071403575

- Difficulty date: July 14, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 66,043 hours, 24,286 cycles
- Engine: Pwa PW2037
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Punctured
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

LT WING AILERON UPPER SURFACE HAS NUMEROUS PUNCTURES TO COMPOSITE SKIN.
